# SDR PCAA0303060

- Difficulty date: March 4, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 25,096 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85310066
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT WHILE PERFORMING AN A LEVEL INSPECTION, CAPTAINS AND FIRST OFFICERS SEAT RAILS WERE FOUND TO BE WORN.  ON 22 MARCH 2003 MAINTENANCE REPAIRED THE CAPTAINS AND FIRST OFFICERS SEAT RAILS BY INSTALLING A STAINLESS STEEL WEAR STRIP IN ACCORDANCE WITH DEHAVILLAND DASH 8 SERVICE BULLETIN 8-53-53.  AIRCRAFT RETURNED TO SERVICE.
